de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Boosting Nearest-Neighbour to Long-Range Integrable Spin Chains

Bargheer, T., Beisert, N., & Loebbert, F. (2008). Boosting Nearest-Neighbour to Long-Range Integrable Spin Chains. Journal of Statistical Mechanics: Theory and Experiment, 08: L11001. doi:10.1088/1742-5468/2008/11/L11001.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6C2A-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6C2E-9
Genre: Journal Article

Files

show Files
hide Files
:
jstat8_11_l11001.pdf (Publisher version), 478KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Bargheer, Till1, Author              
Beisert, Niklas1, Author              
Loebbert, Florian1, Author              
Affiliations:
1Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24016              

Content

show
hide
Free keywords: hep-th cond-mat.stat-mech math-ph math.MP
 Abstract: We present an integrability-preserving recursion relation for the explicit construction of long-range spin chain Hamiltonians. These chains are generalizations of the Haldane-Shastry and Inozemtsev models and they play an important role in recent advances in string/gauge duality. The method is based on arbitrary nearest-neighbour integrable spin chains and it sheds light on the moduli space of deformation parameters. We also derive the closed chain asymptotic Bethe equations.

Details

show
hide
Language(s): eng - English
 Dates: 2008-11-06
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1088/1742-5468/2008/11/L11001
arXiv: 0807.5081
eDoc: 372102
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Statistical Mechanics: Theory and Experiment
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol, England : Institute of Physics Publishing
Pages: - Volume / Issue: 08 Sequence Number: L11001 Start / End Page: - Identifier: ISSN: 1742-5468